Alert archive / Michigan / Wind Advisories in 2007
Wind Advisory 3, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Apr 4, 2007, 4:19 AM EDT for 17 counties in Michigan. It took effect at Apr 4, 2007, 8:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 4:19 AM EDT (08:19 UTC)
- In effect from
- Apr 4, 2007, 8:00 AM EDT
- Expired
- Apr 4, 2007, 7:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDTX 040819 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 419 AM EDT WED APR 4 2007 ...STRONG WINDS TO AFFECT ALL OF SOUTHEAST MICHIGAN TODAY AND TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL GREAT LAKES WILL DEEPEN AS IT TRACKS TO NORTHERN LAKE HURON TODAY. AS THIS LOW PRESSURE MOVES AWAY FROM THE AREA STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS THE ENTIRE REGION. WINDS ARE EXPECTED TO GUST TO 35 MPH EARLY THIS MORNING...WITH WIND GUSTS INCREASING TO 45 MPH BY 10 AM. SUSTAINED WINDS OF 30 TO 35 MPH WILL ALSO PERSIST THROUGH MIDNIGHT. MIZ047>049-053>055-060>063-068>070-075-076-082-083-041630- /O.NEW.KDTX.WI.Y.0003.070404T1200Z-070405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 419 AM EDT WED APR 4 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. WEST WINDS WILL INCREASE TO AROUND 30 MPH BY 10 AM WITH FREQUENT GUSTS TO 45 MPH. GUSTY WEST WINDS TO 45 MPH WILL THEN PERSIST THROUGH THE DAY...THEN SLOWLY DIMINISH TO AROUND 40 KNOTS BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR FREQUENT GUSTS TO 45 MPH...ARE EXPECTED OVER THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH AND SOUTH ROUTES. SECURE LIGHT WEIGHT OUTDOOR OBJECTS THAT COULD BE BLOWN BY THESE WINDS. $$ GSS
3 follow-up statements
000 WWUS73 KDTX 041624 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1224 PM EDT WED APR 4 2007 ...STRONG WINDS TO AFFECT ALL OF SOUTHEAST MICHIGAN TODAY AND TONIGHT... .A STRONG LOW PRESSURE SYSTEM OVER THE NORTHERN GREAT LAKES WILL DEEPEN SLIGHTLY AS IT TRACKS NORTH OF LAKE HURON THIS AFTERNOON. AS THIS LOW PRESSURE MOVES AWAY FROM THE AREA STRONG WEST TO NORTHWEST WINDS WILL BE MAINTAINED ACROSS THE ENTIRE REGION. WINDS ARE EXPECTED TO GUST TO 45 MPH THIS AFTERNOON AND EVENING. SUSTAINED WINDS OF 30 TO 35 MPH WILL ALSO PERSIST THROUGH MIDNIGHT. MIZ047>049-053>055-060>063-068>070-075-076-082-083-050030- /O.CON.KDTX.WI.Y.0003.000000T0000Z-070405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1224 PM EDT WED APR 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. WEST WINDS WILL CONTINUE THIS AFTERNOON AROUND 30 MPH WITH FREQUENT GUSTS TO 45 MPH. GUSTY WEST WINDS TO 45 MPH WILL THEN PERSIST THROUGH THE DAY...SLOWLY DIMINISHING TO AROUND 40 MPH BY MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR FREQUENT GUSTS TO 45 MPH...ARE EXPECTED OVER THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH AND SOUTH ROUTES. SECURE LIGHT WEIGHT OUTDOOR OBJECTS THAT COULD BE BLOWN BY THESE WINDS. $$ CB
000 WWUS73 KDTX 042107 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 507 PM EDT WED APR 4 2007 ...STRONG WINDS WILL CONTINUE TO AFFECT ALL OF SOUTHEAST MICHIGAN THIS EVENING... .STRONG LOW PRESSURE WILL MOVE FROM NEAR GEORGIAN BAY TO SOUTHERN QUEBEC TONIGHT. WEST TO NORTHWEST WINDS WILL CONTINUE TO GUST TO 40 TO 45 MPH THIS EVENING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-050400- /O.CON.KDTX.WI.Y.0003.000000T0000Z-070405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 507 PM EDT WED APR 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. WEST WINDS WILL CONTINUE THIS EVENING AROUND 30 MPH WITH FREQUENT GUSTS TO 45 MPH. THE WINDS WILL DIMINISH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR FREQUENT GUSTS TO 45 MPH...ARE EXPECTED OVER THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH AND SOUTH ROUTES. SECURE LIGHT WEIGHT OUTDOOR OBJECTS THAT COULD BE BLOWN BY THESE WINDS. $$
000 WWUS73 KDTX 042300 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 700 PM EDT WED APR 4 2007 ...THE WINDS HAVE DIMINISHED ACROSS THE AREA... .STRONG LOW PRESSURE TO THE NORTHEAST OF GEORGIAN BAY WILL MOVE INTO QUEBEC TONIGHT AND WEAKEN. THE WINDS ACROSS SOUTHEAST MICHIGAN HAVE ALREADY SUBSIDED. THIS TREND WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING. THEREFORE THE ADVISORY HAS BEEN CANCELLED. MIZ047>049-053>055-060>063-068>070-075-076-082-083-050000- /O.CAN.KDTX.WI.Y.0003.000000T0000Z-070405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 700 PM EDT WED APR 4 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WESTERLY WINDS WILL CONTINUE TO DIMINISH TO 15 TO 20 MPH THIS EVENING...WITH WINDS GUSTS DIMINISHING TO 25 TO 35 MPH. THIS IS BELOW ADVISORY CRITERIA. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$ CONSIDINE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Apr 4, 4:06 AM EDT, 13 minutes earlier.
Area forecast discussion, Apr 4, 4:06 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
406 AM EDT WED APR 4 2007
.SHORT TERM...TODAY AND TONIGHT
UPPER LOW AND SURFACE LOW CONTINUE TO DEEPEN THIS MORNING AND THIS
TREND WILL CONTINUE TODAY AS THE LOW TRACKS TO THE UPPER GREAT
LAKES...THEN MAKES LITTLE PROGRESS OVERNIGHT. CONCERN FOR TODAY WILL
BE HIGH WINDS AS GRADIENT TIGHTENS EVEN MORE. WILL LEAN TOWARD THE
MORE CONSERVATIVE GFS 925-850 MB WIND FIELD AS THE NAM APPEARS TO BE
RUNNING AROUND 5KTS TO HOT OVER MINNESOTA AND WISCONSIN. EVEN WITH
THE MORE CONSERVATIVE WIND FIELD STILL LOOKS LIKE SOUTHERN MICHIGAN
WILL HAVE FREQUENT GUSTS TO 45 KNOTS BY 15Z AND PERSISTING THROUGH
MIDNIGHT...SO WILL HOIST A WIND ADVISORY...WHICH MAY HAVE TO BE
EXTENDED BEYOND MIDNIGHT...AS UPPER LOW IS SLOW TO FILL AND REMAINS
PARKED OVER THE UPPER GREAT LAKES.
DEEP CYCLONIC FLOW OVER THE REGION TODAY AND VERY STEEP LOW LEVEL
LAPSE RATES AS 850 MB TEMPERATURES COOL TO AROUND -14C BY THIS
AFTERNOON. AS A RESULT ANTICIPATE POPCORN DIURNAL SNOW SHOWERS OVER
THE ENTIRE CWA...HOWEVER SHOWERS WILL BE A LITTLE MORE NUMEROUS
NORTH OF DTW...WHERE DEEPER MOISTURE AND BETTER LAKE ENHANCEMENT
PERSISTS. MODEL WIND FIELDS APPEAR TO BE TO WESTERLY...AND EXPECT A
LITTLE MORE OF A SOUTHWEST LOW LEVEL FLOW...DUE TO AGEOSTROPHIC
COMPONENT AS CORE OF COLD AIR CROSSES SOUTHERN LAKE MICHIGAN...THIS
WILL ALSO HELP TO DRIVE ANY LAKE ENHANCEMENT FURTHER NORTH.
ANTICIPATE HIGH TEMPERATURES TO OCCUR AROUND OR JUST AFTER SUNRISE
THEN STEADY TO SLOWLY FALLING TEMPERATURES...ALREADY SEEING SOME
TEMPERATURES IN THE UPPER 20S JUST WEST OF LAKE MICHIGAN. WILL
CONTINUE WITH SCATTERED SNOW SHOWERS OVERNIGHT...BUT DECREASE POPS
TO AROUND 30 PERCENT WITH LOSS OF DIURNAL COMPONENT.
LOOKS LIKE JUST RAIN SHOWERS THROUGH 14Z...UNTIL DEEPER MOISTURE
WRAPS BACK IN...AS ICE NUCLEATION SEVERELY LIMITED IN WAKE OF COLD
FRONT. WATER VAPOR LOOP ALREADY SHOWING DEEPER MOISTURE WRAPPING BACK
IN TO EASTERN WISCONSIN. IMPRESSIVE WIND CHILLS TONIGHT WITH
PERSISTENT WINDS AROUND 25 MPH AND TEMPERATURES DROPPING DOWN TO THE
LOWER 20S...COULD SEE WIND CHILLS APPROACH ZERO.
&&
.LONG TERM...THURSDAY THROUGH TUESDAY
IT WILL BE DOWN RIGHT BLUSTERY RIGHT THROUGH THE WEEKEND. STRONG
NORTHWEST WINDS THROUGH SATURDAY WILL SEND WINDCHILLS INTO THE LOW
20S DURING THE DAY AND INTO THE LOW TEENS AT NIGHT.
THURSDAY THROUGH SATURDAY WILL BE COLD AND VERY SIMILAR
TEMPERATURE-WISE...BUT THERE IS SOME CONCERN THAT THURSDAY MAY END
UP BEING A LITTLE COLDER THAN WHAT IS BEING ADVERTISED. ALL MODELS
INDICATE DEEP LAYER MOISTURE (LAYER RH >80%) AND 850 MB TEMPS
HOVERING AROUND -14C ALL DAY. A BATTLE BETWEEN THICK CLOUD COVERAGE
AND 12 HOURS OF APRIL SUN WILL ULTIMATELY DETERMINE REALIZED MAX
TEMPS ON THURSDAY. THE 0Z NGM SUGGESTS THE CLOUD COVERAGE WILL WIN
THE BATTLE...WITH NGM MOS GUIDANCE HOLDING DAYTIME TEMPS IN THE 20S
FOR AREAS NORTH OF DETROIT. UNTIL A BETTER HANDLE ON HOW MUCH IMPACT
THE CLOUD COVERAGE WILL HAVE ON THE AMOUNT OF INSOLATION AT THE
SURFACE...PREFER TO LEAN ON THE CONSERVATIVE SIDE WITH THE NAM/GFS
MOS NUMBERS AND CONTINUE WITH TEMPS AT OR JUST ABOVE FREEZING.
THE MODELS CONTINUE TO ADVERTISE A BRIEF BREAKDOWN IN UPPER LEVEL
MOISTURE THURSDAY NIGHT. THE GRADIENT WILL ALSO BEGIN TO RELAX A
LITTLE BUT PROBABLY NOT ENOUGH FOR THE FLOW TO COMPLETELY DECOUPLE
AT THE SURFACE. HOWEVER...ANY PARTIAL CLEARING THURSDAY NIGHT WOULD
PROVIDE ADDITIONAL RADIATIONAL COOLING TO AID IN THE POTENTIAL
DEVELOPMENT OF A WEAK SURFACE INVERSION. THE RESULTANT STABLE LAYER
MAY ALLOW THE SURFACE FLOW TO BECOME LIGHT ENOUGH FOR TEMPS TO DROP
OFF INTO THE TEENS. AT THIS POINT...THERE ARE TOO MANY IFS FOR A
REFLECTION IN THE FORECAST...ESPECIALLY SINCE IT IS LIKELY THAT A
STRATOCUMULUS DECK WILL REMAIN LOCKED IN BENEATH A STRONG 850 MB
INVERSION. THUS...WILL ONLY DROP TEMPS BY ABOUT ONE DEGREE...WITH
TEMPS RIGHT AROUND 20 FOR MUCH OF THE AREA.
NORTHERN REFLECTION OF UPPER LOW TROUGH AXIS WILL ROTATE SOUTH
THROUGH THE AREA ON FRIDAY. THIS WILL USHER IN A REINFORCING SHOT OF
COLD CANADIAN AIR (THE COLDEST 850 MB TEMPS PROGGED FRIDAY NIGHT AT
-16 TO -17C) AND A RETURN OF DEEPER MOISTURE. THUS...THE FORECAST
WILL CONTINUE TO REFLECT THE COLDEST TEMPS FRIDAY AND FRIDAY NIGHT.
CURRENT REFLECTION OF CHANCE SNOW LOOKS GOOD THROUGH THE
WEEKEND...WITH SLIGHTLY HIGHER POPS DURING THE DAY. STRONG
NORTHWESTERLY WINDS IN THE LOW LEVELS WITH STRONG CAA OVER THE LAKES
SHOULD ALLOW SOME LAKE CONTRIBUTION TO TAKE ADVANTAGE OF STEEP LOW
LEVEL LAPSE RATES...ESPECIALLY DURING THE DAY WHEN LOW LEVEL LAPSE
RATES WILL BE THE STEEPEST (8-9C/KM) AND MIXING LAYER HEIGHTS THE
HIGHEST (AROUND 800 MB AND POTENTIALLY AS HIGH AS 750 MB ON FRIDAY.
THE LATEST GLOBAL MODELS DISAGREE ON JUST HOW QUICK TO BREAK DOWN
THE AMPLIFIED LONGWAVE PATTERN...WITH THE 0Z GFS SUGGESTING THE
RIDGE OUT WEST WILL BE SLOWER TO FLATTEN OUT. THIS WOULD LEAD TO A
DELAY IN MODIFIED TEMPERATURES. THE GFS ENSEMBLE MEMBERS SHOW
RELATIVELY LITTLE SPREAD CONCERNING THIS LATEST TREND EARLY IN THE
WEEK. OTHER GLOBAL MEMBERS...HOWEVER...ARE QUICKER TO SHOW A MORE
PROGRESSIVE UPPER FLOW...SO NOT READY TO JUMP ON THIS BANDWAGON JUST
YET. ZONES WILL CONTINUE TO REFLECT A FASTER RATHER THAN SLOWER
MODIFICATION TO TEMPERATURES EARLY NEXT WEEK. DID BUMP TEMPS DOWN A
BIT ON SUNDAY THOUGH. OF INTERESTING NOTE...THE LATEST GFS INDICATES
ACCUMULATING SNOW ON TUESDAY.
&&
.AVIATION...ISSUED AT 100 AM EDT
AREA OF SHOWERS MOVING ACROSS THE NORTHERN SECTIONS WILL EXIT
RAPIDLY EARLY THIS MORNING. CEILINGS AT SAGINAW SHOULD IMPROVE
DRAMATICALLY WITH THE BACKING OF THE FLOW WITH THE PASSAGE OF THE
SURFACE LOW. THE BIG STORY WILL BE THE WESTERLY WINDS IN THE WAKE
OF THE LOW AND THE SUBSEQUENT GUSTS LATE TONIGHT AND THROUGHOUT THE
DAY WEDNESDAY - EXCEEDING 35 KNOTS DURING THE AFTERNOON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
MIZ082-MIZ083...8 AM WEDNESDAY TO MIDNIGHT THURSDAY.
LAKE HURON...GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON INCLUDING SAGINAW BAY...8 AM
WEDNESDAY TO 8 AM THURSDAY.
GALE WARNING...SOUTH HALF...8 AM WEDNESDAY TO 11 PM
THURSDAY.
LAKE ST CLAIR...GALE WARNING...LCZ423-LCZ460...8 AM WEDNESDAY TO 8 AM THURSDAY.
SMALL CRAFT ADVISORY...LCZ423-LCZ460 UNTIL 8 AM WEDNESDAY.
MI WATERS OF LAKE ERIE...GALE WARNING...LEZ444...8 AM WEDNESDAY TO 8 AM THURSDAY.
SMALL CRAFT ADVISORY...UNTIL 8 AM WEDNESDAY.
&&
SHORT TERM...GSS
LONG TERM...SHULER
AVIATION...MANN
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 3, 7:54 PM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 754 PM EDT TUE APR 3 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-041000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 754 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS SOUTHEAST MICHIGAN. ALTHOUGH MOST THUNDERSTORMS WILL NOT BE SEVERE AND WILL BE ACCOMPANIED BY BRIEF HEAVY RAIN...SMALL HAIL WILL ALSO BE POSSIBLE. AN ISOLATED SEVERE THREAT WILL CONTINUE THROUGH MIDNIGHT WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE. THUNDERSTORMS THAT DEVELOP WILL TRACK TO THE NORTHEAST AT 25 MPH. SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING AS A LOW PRESSURE SYSTEM LIFTS NORTHEAST ACROSS THE AREA. THUNDERSTORMS MAY DEVELOP AS A WARM FRONT SLOWLY LIFTS NORTH ACROSS LOWER MICHIGAN FOLLOWED BY A COLD FRONT APPROACHING FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...STRONG WESTERLY WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH POSSIBLE BEHIND THE COLD FRONT...THUS A WIND ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF ANY ISOLATED SEVERE WEATHER WOULD BE APPRECIATED. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-041000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 754 PM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT LATE TONIGHT FOR ALL LAKE HURON WATERS. PLEASE REFER TO THE MARINE FORECASTS FOR DETAILS /GLFLH/ AND /NSHDTX/. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. PLEASE REFER TO THE MARINE FORECASTS FOR DETAILS /GLFSC/ AND /NSHDTX/. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ALTHOUGH MOST THUNDERSTORMS WILL NOT BE SEVERE AND WILL BE ACCOMPANIED BY BRIEF HEAVY RAIN...SMALL HAIL WILL ALSO BE POSSIBLE. AN ISOLATED SEVERE THREAT WILL CONTINUE THROUGH MIDNIGHT WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH ALSO POSSIBLE. THUNDERSTORMS THAT DEVELOP WILL TRACK TO THE NORTHEAST AT 25 MPH. SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING AS A LOW PRESSURE SYSTEM LIFTS NORTHEAST ACROSS THE AREA. THUNDERSTORMS MAY DEVELOP AS A WARM FRONT SLOWLY LIFTS NORTH ACROSS LOWER MICHIGAN FOLLOWED BY A COLD FRONT APPROACHING FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WARNING IS IN EFFECT FOR ALL MARINE AREAS THROUGH THURSDAY MORNING...AND THROUGH FRIDAY FOR THE OPEN WATERS OF LAKE HURON. PLEASE REFER TO THE MARINE FORECASTS FOR DETAILS /GLFLH/ /GLFSC/ AND /NSHDTX/. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF ANY ISOLATED SEVERE WEATHER WOULD BE APPRECIATED. KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:19 PM EDT | Low Water Advisory | DTX | 23 hr |
Nearby
Wind Advisories in Michigan, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.